# SDR SIMA20140207004

- Difficulty date: February 7, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 34,498 hours, 31,205 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A PIECE OF THE COCKPIT FLASHLIGHT HOLDER BROKE, WHEN PUTTING IT BACK IN ITS HOLDER.  R & R FLASHLIGHT ASSEMBLY IAW AMM 33-50-16, OPERATIONS CHECKED GOOD.
